Year 2020, Volume 2 , Issue 1, Pages 48 - 59 2020-06-30

Existence of solution for a systems of coupled fractional boundary value problem

Djourdem HABİB [1]


This paper deals with the existence and uniqueness of solutions for a coupled system of fractional differential equations with coupled nonlocal and integral boundary conditions. The existence results are obtained by using Leray-Shauder nonlinear alternative and Banach contraction principle. An illustrative example is presented at the end of the paper to illustrate the validity of our results.

Fractional differential systems; existence; nonlocal boundary; fixed-point theorem
  • [1] C. R. Adamas, On the linear ordinary q-difference equation, Ann. Math., 30 (1928), 195-205.
  • [2] O. Agrawal, Some generalized fractional calculus operators and their applications in integralequations, Fract. Cal. Appl. Anal., 15 (2012), 700-711.
  • [3] R. P. Agarwal, D. Baleanu, V. Hedayati, Sh. Rezapour, Two fractional derivative inclusion problems via integral boundary condition, Appl. Math. Comput., 257 (2015), 205-212.
  • [4] N. Bouteraa and S. Benaicha, Existence of solutions for three-point boundary value problem for nonlinear fractional equations, Analele Universitatii Oradia Fasc. Mathematica, Tom XXIV (2017), Issue No. 2, 109-119.
  • [5] N. Bouteraa, S. Benaicha and H. Djourdem, Positive solutions for nonlinear fractional equation with nonlocal boundary conditions, Universal journal of Mathematics and Applications. 1 (1) (2018), 39-45.
  • [6] N. Bouteraa and S. Benaicha, The uniqueness of positive solution for higher-order nonlinear fractional differential equation with nonlocal boundary conditions, Advances in the Theory of Nonlinear and it Application, 2(2018) No 2, 74-84.
  • [7] N. Bouteraa and S. Benaicha, The uniqueness of positive solution for nonlinear fractional differential equation with nonlocal boundary conditions, Analele Universitatii Oradia Fasc. Mathematica, Tom XXIV (2018), Issue No. 2, 53-65. 19
  • [8] N. Bouteraa, S. Benaicha, Existence of solution for nonlocal boundary value problem for Caputo nonlinear fractional inclusion, Journal of Mathematical Sciences and Modeling. vol.1 (1) (2018), 45-55.
  • [9] N. Bouteraa, S. Benaicha, Existence results for fractional differential inclusion with nonlocal boundary conditions, Riv. Mat. Univ. Parma, To appear
  • [10] S. Benaicha and N. Boutetaa, Positive solutions for systems of fourth-order two-point boundary value problems with parameter, Journal of Mathematical Sciences and Modelling, 2 (1) (2019), 30-38.
  • [11] H. Djourdem and S. Benaicha, Triple positive solutions for a fractional boundary value problem, Maltepe Journal of Mathematics. Volume I, Issue 2 (2019), pages 96-109.
  • [12] Y. Ding, Z. Wang and H. Ye, Optimal control of a fractional-order HIV-immune system with memory. IEEE Trans. Control Syst. Technol. 20 (2012), 763-769.
  • [13] N. J. Ford, M. L Morgado, Fractional boundary value problems: analysis and numerical methods, Frac. Calc. Appl. Anal. 14(2011), 554-567.
  • [14] A. Granas and J. Dugundji, Fixed Point Theory. Springer, NewYork (2005).
  • [15] J. Henderson, R. Luca and A. Tudorache, On a system of fractional differential equations with coupled integral boundary conditions. Fract. Calc. Appl. Anal. 18 (2015), 361-386.
  • [16] G. Infante and P. Pietramala, Multiple nonnegative solutions of systems with coupled nonlinear boundary conditions. Math. Methods Appl. Sci. 37(14) (2014), 2080-2090.
  • [17] A. A. Kilbas, H. M. Srivastava, J. J. Trijullo, Theory and applications of fractional differential equations, Elsevier Science b. V, Amsterdam, (2006). 25
  • [18] S. Miller, B. Ross, An introduction to the fractional calculus and fractional differential equations, John Wiley and Sons, Inc.; New York, (1993).
  • [19] D. Mozyrska, Z. Bartosiewicz, On Observability of Nonlinear Discrete-Time Fractional Order Control Systems New Trends in Nanotechnology and Fractional calculus Applications (2010), 305-312.
  • [20] N. Pongarm, S. Asawasamrit, J. Tariboon, sequential derivatives of nonlinear q-difference equations with three-point q-integrale boundary conditions, J. Appl. Math., 2013 (2013), 9 pages.
  • [21] P. M. Rajkovic, S. D. Marancovic, M. S. Stankovic, On q-analogues of Caputo derivative and Mettag-Leffter function, Frac. Calc. Appl. Anal. 10(2007), 359-373.
  • [22] A. Ral, V. Gupta, R. P. Agarwal, Applications of q-calculus in operator theory, Springer, New York, (2013).
  • [23] D. R. Smart, Fixed Point Theorems, Compbridge University Press, London-New York, (1974). 1.4
  • [24] B. Senol, C. Yeroglu, Frequency boundary of fractional order systems with nonlinear uncertainties. J. Franklin Inst. 350 (2013), 1908-1925.
  • [25] I. M. Sokolov, J. Klafter and A. Blumen, Fractional kinetics. Phys.Today 55 (2002), 48-54.
  • [26] J. Tariboon, S. K. Ntouyas, W. Sudsutad, Coupled systems of Riemann-Liouville fractional differential equations with Hadamard fractional integral boundary conditions. J. Nonlinear Sci. Appl. 9 (2016), 295-308.
  • [27] C. Zhai and L. Xu, Properties of positive solutions to a class of four-point boundary value problem of Caputo fractional differential equations with a parameter. Commun. Nonlinear Sci. Numer. Simul. 19 (2014),2820-2827.
  • [28] X. G. Zhang, S. L. Liu, Y. H. Wu, Theuniqueness of positive solutions for a fractional order mode lof turbulent flow in a porousme dium. Appl. Math. Lett. 37(2014), 26-33.
  • [29] X. G. Zhang, C. L. Mao, Y. H. Wu, H. Su, Positive solutions of a singular nonlocal fractional order differential system via Schauder’s fixed point theorem. Abstr. Appl. Anal. 2014.
Primary Language en
Subjects Computer Science, Interdisciplinary Application
Journal Section Articles
Authors

Orcid: 0000-0002-7992-581X
Author: Djourdem HABİB (Primary Author)
Country: Algeria


Dates

Publication Date : June 30, 2020

Bibtex @research article { pims615099, journal = {Proceedings of International Mathematical Sciences}, issn = {2717-6355}, address = {Maltepe University, Istanbul}, publisher = {İbrahim ÇANAK}, year = {2020}, volume = {2}, pages = {48 - 59}, doi = {}, title = {Existence of solution for a systems of coupled fractional boundary value problem}, key = {cite}, author = {Habi̇b, Djourdem} }